# SDR DALA2022060804004

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 17,997 hours, 1,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unlocked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3511E - DOOR 3R ESCAPE SLIDE FALLING OUT. CORRECTIVE ACTION: FOUND DECORATIVE COVER NOT LOCKED IN POSITION. REPOSITIONED AND LOCKED PER A350 AMM 25-62.(8511627)
